# SDR SWAA2023110818721

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 3,868 hours, 1,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CPT SIDE OUTBOARD FLASHLIGHT WILL NOT TEST GREEN<[01] R&R AFT CPT SIDE OUTBOARD FLASHLIGHT ASSY REF AMM 25-64-00. PERFORMED OPS CHECK REF 25-64-00. OPS CHECK GOOD.
